# SDR CA110307003

- Difficulty date: March 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN ACFT HAD AN INCIDENT UPON LANDING WHEN THE RT MAIN GEAR COLLAPSED DUE TO A HEAVY LANDING. THE ACFT SKIDDED OF THE SIDE OF THE RUNWAY BEFORE COMING TO REST.  THE 31 PASSENGERS AND 3 CREW MEMBERS ONBOARD WERE NOT HURT.  INVESTIGATION IS ON-GOING.
